# SDR DL733950711

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT HMV, FLOOR BEAM CORRODED AT FS 328.  CORROSION AT BL 0 AND RIGHT OF BL.  REPAIRED PER SRM 53-00-51 FIG 205.
